# SDR SWAA2017032912841

- Difficulty date: March 25, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 62,763 hours, 49,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR EMERGENCY EXIT LENS LOOSE. SECURED THE LENS IAW SIP.
